# SDR GTIA2022061336483

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 57,529 hours, 26,636 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT..."RAN CHECKLIST UNABLE TO IDENTIFY SOURCE. STARTED AT 1300 DESCENFLY ISOLATED IN THE FLIGHT DECK -PERFORMED FUME EVENT PACK BURN OUT IAW TSM 05-50-00 NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE AT THIS TIME
